American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 41 found      Go to page: 1 2

[1] Vicente Muñoz and Ricardo Pérez Marco. On the genus of meromorphic functions. Proc. Amer. Math. Soc. 143 (2015) 341-351.
Abstract, references, and article information   
View Article: PDF

[2] D. S. Lubinsky. On sharp constants in Marcinkiewicz-Zygmund and Plancherel-Polya inequalities. Proc. Amer. Math. Soc. 142 (2014) 3575-3584.
Abstract, references, and article information   
View Article: PDF

[3] Helena Mihaljević-Brandt and Jörn Peter. Poincar\'{e} functions with spiders' webs. Proc. Amer. Math. Soc. 140 (2012) 3193-3205.
Abstract, references, and article information   
View Article: PDF

[4] N. Anghel. Entire functions of finite order as solutions to certain complex linear differential equations. Proc. Amer. Math. Soc. 140 (2012) 2319-2332.
Abstract, references, and article information   
View Article: PDF

[5] Matthew Barrett and Alexandre Eremenko. Generalization of a theorem of Clunie and Hayman. Proc. Amer. Math. Soc. 140 (2012) 1397-1402. MR 2869124.
Abstract, references, and article information   
View Article: PDF

[6] Stanislav Ostrovsky. Weighted-$L^{2}$ interpolation on non-uniformly separated sequences. Proc. Amer. Math. Soc. 138 (2010) 4413-4422. MR 2680065.
Abstract, references, and article information   
View Article: PDF

[7] Luís Daniel Abreu and Fethi Bouzeffour. A Paley-Wiener theorem for the Askey-Wilson function transform. Proc. Amer. Math. Soc. 138 (2010) 2853-2862. MR 2644898.
Abstract, references, and article information   
View Article: PDF

[8] Andrew Bakan and Stephan Ruscheweyh. Solution of the Karlin problem for zero-diminishing sequences satisfying a Carleman condition. Proc. Amer. Math. Soc. 136 (2008) 2665-2674. MR 2399027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sei-ichiro Ueki. Erratum to ``Weighted composition operator on the Fock space''. Proc. Amer. Math. Soc. 135 (2007) 3403-3403. MR 2322773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sei-ichiro Ueki. Weighted composition operator on the Fock space. Proc. Amer. Math. Soc. 135 (2007) 1405-1410. MR 2276649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Seppo Hassi, Manfred Möller and Henk de Snoo. A class of Nevanlinna functions related to singular Sturm-Liouville problems. Proc. Amer. Math. Soc. 134 (2006) 2885-2893. MR 2231612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. A. Hogan and J. D. Lakey. Hardy's theorem and rotations. Proc. Amer. Math. Soc. 134 (2006) 1459-1466. MR 2199193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Kaltenbäck and Harald Woracek. Hermite-Biehler functions with zeros close to the imaginary axis. Proc. Amer. Math. Soc. 133 (2005) 245-255. MR 2086217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] P. C. Fenton and John Rossi. Phragmén-Lindelöf theorems. Proc. Amer. Math. Soc. 132 (2004) 761-768. MR 2019953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. C. Fenton. $\cos\pi\lambda$ again. Proc. Amer. Math. Soc. 131 (2003) 1875-1880. MR 1955276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dan Coman and Evgeny A. Poletsky. Bernstein--Walsh inequalities and the exponential curve in $\mathbb{C}^2$. Proc. Amer. Math. Soc. 131 (2003) 879-887. MR 1937426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Mark Hoffmann. The Banach envelope of Paley-Wiener type spaces. Proc. Amer. Math. Soc. 131 (2003) 543-548. MR 1933345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. E. Chyzhykov. An addition to the $\cos\pi\rho$-theorem for subharmonic and entire functions of zero lower order. Proc. Amer. Math. Soc. 130 (2002) 517-528. MR 1862132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Richard Rochberg and Nik Weaver. Noncommutative complex analysis and Bargmann-Segal multipliers. Proc. Amer. Math. Soc. 129 (2001) 2679-2687. MR 1838792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Fang Gensun. Cardinal spline interpolation from $H^{1}(\mathbb{Z})$ to $L_{1}(\mathbb{R})$. Proc. Amer. Math. Soc. 128 (2000) 2597-2601. MR 1657739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] D. Dryanov and Q. I. Rahman. On the growth of polynomials. Proc. Amer. Math. Soc. 126 (1998) 1415-1423. MR 1443823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Alexandre Eremenko and L. A. Rubel. On the zero sets of certain entire functions. Proc. Amer. Math. Soc. 124 (1996) 2401-2404. MR 1322920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Young-One Kim. Critical points of real entire functions and a conjecture of Pólya . Proc. Amer. Math. Soc. 124 (1996) 819-830. MR 1301508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. M. Anderson and A. M. Ulanovsky. The decay of subharmonic functions of finite order along a ray . Proc. Amer. Math. Soc. 123 (1995) 3725-3730. MR 1277089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zhuan Ye. The error term of holomorphic mappings in Nevanlinna theory . Proc. Amer. Math. Soc. 123 (1995) 2155-2164. MR 1277142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert B. Gardner and N. K. Govil. Some inequalities for entire functions of exponential type . Proc. Amer. Math. Soc. 123 (1995) 2757-2761. MR 1257107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. A. Qazi. On the maximum modulus of polynomials . Proc. Amer. Math. Soc. 115 (1992) 337-343. MR 1113648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. È. Erëmenko. Lower estimate in Littlewood's conjecture on the mean spherical derivative of a polynomial and iteration theory . Proc. Amer. Math. Soc. 112 (1991) 713-715. MR 1065943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] T. Sheil-Small. On the zeros of $L'+L\sp 2$ for certain rational functions $L$ . Proc. Amer. Math. Soc. 107 (1989) 1013-1016. MR 984814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 41 found      Go to page: 1 2